Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Mar 24, 2016, 4:02 AM EDT. It took effect at Mar 24, 2016, 5:00 PM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2016, 4:02 AM EDT (08:02 UTC)
- In effect from
- Mar 24, 2016, 5:00 PM EDT
- Expired
- Mar 26, 2016, 1:39 PM EDT
- In force
- 45 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
593 WHUS72 KMHX 240802 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 402 AM EDT THU MAR 24 2016 ...GUSTY WINDS AND ROUGH SEAS ARE EXPECTED TO DEVELOP ACROSS THE CENTRAL AND SOUTHERN WATERS THIS AFTERNOON AND LINGER THROUGH FRIDAY NIGHT INTO SATURDAY... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OFFSHORE AND A FRONT APPROACHING FROM THE WEST WILL PRODUCE STRONG SOUTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. SEAS WILL ALSO BUILD TO 4 TO 7 FEET BY EARLY FRIDAY OVER THE CENTRAL/SOUTHERN WATERS. THE FRONT WILL CROSS LATE FRIDAY WITH WINDS SUBSIDING BUT SEAS STILL REMAINING ELEVATED THROUGH THE FIRST HALF OF SATURDAY. AMZ152-154-242015- /O.CAN.KMHX.SC.Y.0040.000000T0000Z-160324T0900Z/ /O.NEW.KMHX.SC.Y.0041.160324T2100Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 402 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-242015- /O.NEW.KMHX.SC.Y.0041.160324T2100Z-160326T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 402 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
014 WHUS72 KMHX 242027 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 PM EDT THU MAR 24 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE CENTRAL AND SOUTHERN WATERS TONIGHT INTO EARLY SATURDAY... .GUSTY SOUTHERLY WINDS WILL INCREASE TONIGHT AND CONTINUE ON FRIDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A PERIOD OF MODERATE NORTHEAST WINDS IS EXPECTED BEHIND FRONT FRONT LATE FRIDAY NIGHT INTO EARLY SATURDAY. SEAS WILL BUILD TO 5 TO 8 FEET OVER THE SOUTHERN AND CENTRAL WATERS TONIGHT AND FRIDAY...THEN GRADUALLY SUBSIDE FRIDAY NIGHT AND SATURDAY MORNING. AMZ156-158-250900- /O.CON.KMHX.SC.Y.0041.160324T2100Z-160326T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 427 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-250900- /O.CON.KMHX.SC.Y.0041.160324T2100Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 427 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
315 WHUS72 KMHX 242239 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 639 PM EDT THU MAR 24 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS TONIGHT INTO EARLY SATURDAY... .GUSTY SOUTHERLY WINDS WILL INCREASE TONIGHT AND CONTINUE ON FRIDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A PERIOD OF MODERATE NORTHEAST WINDS IS EXPECTED BEHIND FRONT FRONT LATE FRIDAY NIGHT INTO EARLY SATURDAY. SEAS WILL BUILD TO 5 TO 8 FEET OVER THE WATERS TONIGHT AND FRIDAY...THEN GRADUALLY SUBSIDE FRIDAY NIGHT AND SATURDAY MORNING. AMZ156-158-251045- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-160326T1200Z/ /O.NEW.KMHX.SC.Y.0042.160325T0000Z-160326T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 639 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-251045- /O.EXB.KMHX.SC.Y.0041.160325T1100Z-160326T0000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 639 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-251045- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 639 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
495 WHUS72 KMHX 250809 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 409 AM EDT FRI MAR 25 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS INTO EARLY SATURDAY... .GUSTY SOUTHERLY WINDS AND ROUGH SEAS WILL OCCUR AHEAD OF A STRONG COLD TODAY INTO TONIGHT. A PERIOD OF MODERATE NORTHEAST WINDS IS EXPECTED BEHIND FRONT FRONT LATE TONIGHT INTO EARLY SATURDAY. SEAS OF 5 TO 8 FEET CAN BE EXPECTED OVER THE WATERS TODAY INTO TONIGHT THEN GRADUALLY SATURDAY MORNING. AMZ156-158-252100- /O.CON.KMHX.SC.Y.0042.000000T0000Z-160326T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 409 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-252100- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 409 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-252100- /O.CON.KMHX.SC.Y.0041.160325T1100Z-160326T0000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 409 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
925 WHUS72 KMHX 251912 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 312 PM EDT FRI MAR 25 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS LATE TONIGHT INTO SATURDAY... .GUSTY SOUTHWEST WINDS THIS EVENING WILL SHIFT TO THE NORTHEAST LATE TONIGHT BEHIND A COLD FRONT. SEAS WILL REMAIN ELEVATED THROUGH LATE TONIGHT ALL WATERS AND INTO SATURDAY CENTRAL AND NORTHERN WATERS. AMZ156-158-260800- /O.EXT.KMHX.SC.Y.0042.000000T0000Z-160326T0800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 312 PM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-260800- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 312 PM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT BECOMING NORTHEAST LATER TONIGHT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-260800- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 312 PM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KT BECOMING NORTHEAST LATER TONIGHT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323
WHUS72 KMHX 260207
MWWMHX
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1007 PM EDT FRI MAR 25 2016
...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS INTO
SATURDAY...
.GUSTY SOUTHWEST WINDS THIS EVENING WILL SHIFT TO THE NORTHEAST
LATE TONIGHT BEHIND A COLD FRONT. SEAS WILL REMAIN ELEVATED
THROUGH LATE TONIGHT ALL WATERS AND INTO SATURDAY CENTRAL AND
NORTHERN WATERS.
AMZ156-158-260800-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-160326T0800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1007 PM EDT FRI MAR 25 2016
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...
* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.
* SEAS...4 TO 7 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
AMZ152-154-261415-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1007 PM EDT FRI MAR 25 2016
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...
* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT...SHIFTING
TO NORTHEAST.
* SEAS...4 TO 7 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
AMZ150-261415-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1007 PM EDT FRI MAR 25 2016
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...
* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT SHIFTING
TO NORTHEAST.
* SEAS...4 TO 6 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$090 WHUS72 KMHX 260730 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 330 AM EDT SAT MAR 26 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS INTO THIS AFTERNOON... .GUSTY NORTHEAST WINDS BEHIND A COLD FRONT COUPLED WITH ELEVATED SEAS WILL LEAD TO SMALL CRAFT ADVISORIES ACROSS THE CENTRAL AND NORTHERN WATERS TODAY. AMZ156-158-260830- /O.CAN.KMHX.SC.Y.0042.000000T0000Z-160326T0800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 330 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ152-154-261800- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 330 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-261500- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 330 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS72 KMHX 260904 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 504 AM EDT SAT MAR 26 2016 ...GUSTY WINDS AND ROUGH SEAS FOR THE COASTAL WATERS INTO THIS AFTERNOON... .GUSTY NORTHEAST WINDS BEHIND A COLD FRONT COUPLED WITH ELEVATED SEAS WILL LEAD TO SMALL CRAFT ADVISORIES ACROSS THE CENTRAL AND NORTHERN WATERS TODAY. AMZ135-261500- /O.EXA.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/ PAMLICO SOUND- 504 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-261800- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 504 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-261500- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 504 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
691 WHUS72 KMHX 261504 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1104 AM EDT SAT MAR 26 2016 ...DIMINISHING WINDS AND SEAS FOR THE COASTAL WATERS INTO THIS AFTERNOON... .WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE NORTH. AMZ135-150-261615- /O.EXP.KMHX.SC.Y.0041.000000T0000Z-160326T1500Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1104 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW 25 KNOTS AND SEAS HAVE SUBSIDED BELOW 6 FEET. $$ AMZ152-154-261800- /O.CON.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1104 AM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST AROUND 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS72 KMHX 261739 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 139 PM EDT SAT MAR 26 2016 AMZ152-154-261845- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-160326T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 139 PM EDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 3:55 AM EDT, 7 minutes earlier.
Area forecast discussion, Mar 24, 3:55 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
355 AM EDT THU MAR 24 2016
.SYNOPSIS...
HIGH PRESSURE WILL EXTEND OVER THE AREA FROM OFFSHORE
THROUGH THURSDAY. A COLD FRONT WILL MOVE THROUGH THE REGION LATE
FRIDAY, THEN STALL TO THE SOUTHEAST OVER THE WEEKEND AS HIGH
PRESSURE BUILDS INTO THE AREA FROM THE NORTH. THE FRONT WILL
RETURN NORTH AS A WARM FRONT SUNDAY NIGHT, FOLLOWED BY A COLD
FRONT FROM THE WEST MONDAY.
&&
.NEAR TERM /TODAY/...
AS OF 3 AM THURSDAY...HIGH PRESSURE OFF THE SOUTHEAST COAST WILL
CONTINUE TO PUSH OUT TO SEA MEANWHILE A SFC LOW WILL EXIT THE
CENTRAL CONUS MOVING NORTHEAST TOWARD NEW ENGLAND. A TRAILING
FRONT WILL CROSS THE TN RIVER VALLEY. WITH EASTERN NC SANDWICHED
BETWEEN THESE TWO FEATURES AND THUS A TIGHT PRESSURE GRADIENT IN
PLACE, EXPECT GUSTY SOUTHWEST WINDS ACROSS THE AREA, GUSTING TO
NEAR 25 KNOTS. AS LOW AND MID LEVELS BEGIN TO SATURATE AS MOIST
FLOW INCREASES, ANTICIPATE CLOUDS TO FILTER IN THROUGH THE DAY,
LIKELY STREAMING IN FROM THE SOUTH. SOME SHOWERS ALONG THE COAST
WILL NOT BE OUT OF THE QUESTION. AN AREA OF CONVERGENCE/LIFT JUST
ALONG OR OFF THE COAST MAY BE ENOUGH TO PRODUCE SOME
PRECIPITATION. OTHERWISE, A PLEASANT DAY IN STORE WITH
TEMPERATURES APPROACHING 80 DEGREES INLAND TO LOW 70S ALONG THE
BEACHES.
&&
.SHORT TERM /TONIGHT/...
AS OF 3 AM THURSDAY...THE AFOREMENTIONED FRONT WILL BE CROSSING
THE APPALACHIANS OVERNIGHT AND BE ON THE LEE SIDE BY EARLY FRIDAY
MORNING. SOUTHWEST WINDS WILL CONTINUE TO BE ELEVATED WITH
INCREASING HIGH CLOUDS THROUGH THE PERIOD WITH LOWERING CEILINGS
EXPECTED THROUGH THE MORNING HOURS. EXPECT AN INCREASE CHANCE OF
PRECIPITATION AS WE APPROACH SUNRISE. THE MID/UPPER LEVEL DYNAMICS
ASSOCIATED WITH THIS FRONT LOOK TO BE WELL NORTH OF THE AREA WITH
WEAK INSTABILITY NOTED AT THE SFC. SO HAVE KEPT THE THUNDERSTORM
POTENTIAL DURING THE EARLY MORNING HOURS TO SCHC. THE BULK OF THE
PRECIPITATION/THUNDERSTORM DEVELOPMENT ASSOCIATED WITH THE FRONT
WILL BE AFTER THIS PERIOD, DURING THE DAY/EVENING FRIDAY. LOW
TEMPS WILL BE FAIRLY MILD UNDER SOUTHERLY FLOW AND SOME CLOUD
COVER, LOW/MID 60S AREA WIDE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 315 AM THURSDAY...A FRONT WILL CROSS EASTERN NC BY FRIDAY
EVENING. MOSTLY DRY CONDITIONS EXPECTED FOR THE WEEKEND, THEN
ANOTHER SYSTEM MOVES THROUGH THE REGION LATE SUNDAY NIGHT THROUGH
MONDAY. HIGH PRESSURE RETURNS AGAIN FOR TUESDAY THROUGH THURSDAY.
FRIDAY...GUIDANCE HAS COME INTO BETTER AGREEMENT BASED ON 00Z/24TH
SOLUTIONS. EXPECT HIGHEST CHANCE OF PRECIP BETWEEN MID-MORNING
THROUGH THE EVENING, SLOWLY TAPERING OFF AS THE FRONT GRADUALLY
EXITS THE COAST FRIDAY NIGHT. FORECAST SOUNDINGS CONTINUE TO
INDICATE MODEST INSTABILITY AND SHEAR ACROSS THE REGION THROUGH
ROUGHLY 03Z SATURDAY. MAINTAINED SLIGHT CHANCE THUNDERSTORMS WITH
UPPER SUPPORT/JET DYNAMICS AND SHORTWAVE FEATURES REMAINING
NORTHWEST OF THE REGION, LIMITING OVERALL SEVERE THREAT. DESPITE
CLOUDS AND PRECIP, STRONG WARM AIR ADVECTION WITH SOME INSOLATION
WILL LEAD TO TEMPS IN THE MID/UPPER 70S ACROSS INLAND PORTIONS WITH
LOWER 70S FOR THE BEACHES AND OUTER BANKS.
FRIDAY NIGHT THROUGH NEXT WEEKEND...THE FRONT WILL MOVE OFFSHORE
FRIDAY NIGHT WITH BRIEF RIDGING BUILDING IN BEHIND THE FRONT.
LOWERED POPS SLIGHTLY FOR INLAND ZONES AND DIMINISHED POPS TO SLIGHT
CHANCE ALONG THE COAST THROUGH SUNDAY AFTERNOON. HIGH PRESSURE FROM
THE NORTH WILL NOSE DOWN INTO THE CAROLINAS THROUGH EARLY SUNDAY,
EVENTUALLY SHIFTING OFFSHORE. WITH BRIEF COOL/DRY HIGH PRESSURE
BUILDING IN FROM THE NORTH SATURDAY, TEMPS WILL BE JUST ABOVE
CLIMATOLOGY WITH MID TO UPPER 60S. RETURN FLOW WILL DEVELOP AGAIN
FOR SUNDAY WITH TEMPS TOPPING OUT INTO THE 70S.
SUNDAY NIGHT/MONDAY...GUIDANCE INDICATES A WARM FRONT WILL LIFT
NORTH THROUGH EASTERN NC LATE SUNDAY WHILE SHORTWAVE/VORTMAX
APPROACHES FROM THE SOUTHWEST AND CROSSES THE AREA SUNDAY NIGHT INTO
EARLY MONDAY MORNING. MODELS DIVERGE SLIGHTLY WITH TIMING OF WARM
FRONT AND SURFACE LOW/ASSOCIATED COLD FRONT MOVING THROUGH OHIO
RIVER VALLEY SUNDAY NIGHT INTO MONDAY. HEDGED CLOSER TO THE RECENTLY
BETTER PERFORMING ECMWF WHICH INDICATES PRECIP CHANCES INCREASING
SUNDAY NIGHT INTO MONDAY. THE FRONT SHOULD MOVE THROUGH THE AREA
LATE MONDAY INTO MONDAY NIGHT WITH DRY HIGH PRESSURE BUILDING IN
FROM THE NORTHWEST. MODELS WARM AIR ADVECTION WILL ENSUE AGAIN THIS
PERIOD THOUGH PRECIP AND CLOUDS WILL INHIBIT MAXIMUM INSOLATION AND
THEREBY LIMIT DESTABILIZATION. WILL MAINTAIN SLIGHT CHANCE THUNDER
LATE SUNDAY NIGHT THROUGH MONDAY MORNING WITH ONLY WEAK INSTABILITY
AND SHEAR PRESENT.
TUESDAY THROUGH WEDNESDAY...HIGH PRESSURE BUILDS INTO THE AREA FROM
THE NORTH THROUGH MID-WEEK WITH DRY AND SEASONABLY WARM TEMPS. HIGHS
IN THE 60S AND LOWS IN THE 40S INLAND TO LOW 50S ACROSS THE
BEACHES/OBX.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...
AS OF 1 AM THURSDAY...CLEAR SKIES AND VFR CONDITIONS ARE EXPECTED
THROUGH THE REST OF TONIGHT. GUSTY SOUTHWEST WINDS AT PRESENT WILL
DIMINISH OVER THE NEXT FEW HOURS AND RANGE BETWEEN 5 AND 10 KNOTS
OVERNIGHT. AS LOW LEVEL MOISTURE INCREASES ANTICIPATE SOME
SCATTERED LOW CLOUDS TO FORM NEAR SUNRISE. BASED ON SOUNDINGS AND
COND PRES DEF...LOOKS LIKE THE SPATIAL COVERAGE WILL BE MORE
WIDESPREAD FURTHER SOUTH. SO HAVE KEPT JUST SCT IN THE TAFS FOR
NOW. BUT CAN NOT RULE OUT A MVFR CEILING BETWEEN 6 AND 8 AM. BRIEF
CLEARING DURING THE MORNING HOURS AS WINDS INCREASE FROM THE
SOUTHWEST. FROM MID/LATE MORNING THROUGH THE AFTERNOON EXPECT TO
SEE AN INCREASE IN LOW/MID LEVEL CLOUDS MOVING IN FROM THE SOUTH.
SOUTHWEST WINDS WILL BECOME VERY GUSTY BY NOON...GUSTING UPWARDS
OF 20KTS OR SO. AS THE INVERSION DEVELOPS LATER IN THE
AFTERNOON...THIS SHOULD SIGNIFICANTLY REDUCE GUSTS JUST BEFORE
SUNSET...ALTHOUGH SOUTHWEST FLOW WILL STILL REMAIN ELEVATED. SOME
CIRRUS SHOULD BE MOVING INTO THE AREA BY THIS POINT AHEAD OF A
FRONT APPROACHING FROM THE WEST.
LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 330 AM THURSDAY...VFR CONDITIONS EXPECTED THROUGH EARLY
FRIDAY AHEAD OF A FRONT EXPECTED TO CROSS THE TAF SITES LATE
FRIDAY. AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE
EXITING TO THE SOUTHEAST AND A FRONT APPROACHING FROM THE WEST,
SOUTHWEST WINDS WILL BECOME GUSTY FRIDAY. SUB-VFR MAY ACCOMPANY
SHOWERS/THUNDERSTORMS ON FRIDAY/FRIDAY EVENING, ESPECIALLY WITH
ANY STRONGER CONVECTIVE ACTIVITY. SOUTHWEST WINDS WILL VEER TO THE
NORTHWEST/NORTH FRIDAY NIGHT WITH PRECIPITATION EXITING OFF TO THE
EAST. CONDITIONS IMPROVE THROUGH THE WEEKEND AS LIGHT WINDS
GRADUALLY VEER EAST AND THEN SOUTH. A WARM FRONT WILL LIFT NORTH
THROUGH THE EASTERN NC TAF SITES LATE SUNDAY WITH ANOTHER COLD
FRONT EXPECTED TO CROSS THE REGION SUNDAY NIGHT INTO EARLY MONDAY
BRINING ANOTHER CHANCE FOR SUB-VFR CONDITIONS IN SHOWERS AND
POSSIBLY ISOLATED THUNDERSTORMS.
&&
.MARINE...
SHORT TERM /THROUGH THURSDAY NIGHT/...
AS OF 3 AM THURSDAY...DIAMOND BUOY HAS FINALLY DROPPED TO 5 FEET
WITH GUSTS UNDER 20KTS. THUS HAVE DROPPED SCA FOR THE REMAINDER
OF THE OVERNIGHT.
SOUTHERLY FLOW WILL CONTINUE TO BE ELEVATED THROUGH THE MORNING
WITH SEAS COMING DOWN TO 2 TO 4 FEET BRIEFLY. EXPECT A SURGE IN
WIND THIS AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF
THE APPROACHING FRONT PROGGED TO CROSS THE WATERS LATE FRIDAY.
THUS HAVE HOISTED A SCA FOR THURSDAY AFTERNOON THROUGH SATURDAY.
WINDS WILL GUST TO AROUND 25 KTS BY THURSDAY AFTERNOON AND STAY
ELEVATED THROUGH FRIDAY MORNING. SEAS WILL RAMP UP TO 5 TO 7 FEET
BY EARLY FRIDAY MORNING .
LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 340 AM THURSDAY...SCAS WILL BE ONGOING FRIDAY AHEAD OF AN
APPROACHING COLD FRONT WITH SW WINDS GUSTING UPWARDS OF 25 KTS AND
SEAS BUILDING 4 TO 7 FEET. AS SOUTHWEST FLOW CONTINUES THROUGH
FRIDAY MORNING AHEAD OF THE FRONT SEAS WILL BUILD UNTIL THEY PEAK
FRIDAY MORNING THROUGH EARLY AFTERNOON, AROUND 5 TO 8 FEET. THE
GRADIENT RELAXES AS THE FRONT CROSSES LATER FRIDAY WITH SEAS
SUBSIDING FRIDAY NIGHT. WITH NORTHEAST SURGE BEHIND THE FRONT
EXPECTED SATURDAY, SEAS WILL STAY ELEVATED AT 3 TO 6 FEET NORTH OF
DIAMOND SHOALS. BOATING CONDITIONS IMPROVE SUNDAY AS WINDS
DIMINISH VEERING TO EAST WITH HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST. ANOTHER SURGE OF SOUTH SOUTHWEST WINDS ON MONDAY WITH
POSSIBLE SCA CONDITIONS AHEAD OF NEXT COLD FRONT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 2 PM EDT
SATURDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM EDT
SATURDAY FOR AMZ156-158.
&&
SYNOPSIS...LEP
NEAR TERM...LEP
SHORT TERM...LEP
LONG TERM...DAG
AVIATION...DAG/LEP
MARINE...DAG/LEPThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 6:39 PM EDT | Small Craft Advisory | MHX | 33 hr |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.